# SDR DALA2019032801990

- Difficulty date: March 27, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 72,910 hours, 54,002 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR. IN REFERENCE AMDS 5530-01045-05 STEP 2 LOOSE FASTENERS WAS FOUND ON VERTICAL STABILIZER LEADING EDGE STA ZFS: 52.26. FASTENERS ON VERTICAL STABILIZER LEADING EDGE STA ZFS: 52.26 WERE REPLACED PER ETI-88-19-028 REV.2 AND ERA 576759-14AD REV. ORIGINAL. SECTION I PERMANENT REPAIR. REPAIR APPROVAL IS LIMITED TO 24 MONTHS OF SERVICE FROM DATE OF APPROVAL ONLY. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER: DAMAGE TOLERANCE EVALUATION IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93 UNDER MONITORING LP 1004366. (LP1004830)
